# SDR AALA201803199018

- Difficulty date: March 16, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 19,678 hours, 7,767 cycles
- Engine: Cfmint CFM567B24B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 41F1005
- Part serial: YT1331466
- Condition: Defective
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  DIVERTED THE FLIGHT DUE TO A RIGHT ENGINE AFT SUMP CHIP DETECTOR INDICATION.  DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE LUBRICATION UNIT. PERFORMED INSTALLATION TEST, NO LEAKS FOUND IAW AMM 79-21-01.
